# SDR RAIA9910001

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 879
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: C771076
- Condition: Failed
- Location: Nr1 Stick Shaker
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7440 - STL - STICK SHAKER ACTIVATED DURING TAXI.  MAINTENANCE REPLACED NR 1 AND NR 2 LEFT TRANSDUCERS.
